Alert archive / North Dakota / Flash Flood Warnings in 2009

Flash Flood Warning 6, NWS Bismarck, ND

June 15, 2009Burleigh County, Morton County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 15, 2009, 8:46 PM CDT for Burleigh County, Morton County, North Dakota. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2009, 8:46 PM CDT (01:46 UTC)
Expired
Jun 16, 2009, 1:15 AM CDT
In force
4 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Burleigh County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 5 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:14 PM CDTHEAVY RAIN 2.56Bismarck, NDBISMARCK ASOS
Jun 15, 10:23 PM CDTHEAVY RAIN 6.254 E Bismarck, NDPUBLIC REPORT RELAYED BY THE MEDIA.
Jun 15, 10:27 PM CDTHEAVY RAIN 5.2Bismarck, NDNORTHEAST BISMARCK ON ROOSEVELT DRIVE NORTH OF THE OASIS TRUCK STOP. REPORT RELAYED BY THE MEDIA.
Jun 15, 11:12 PM CDTHEAVY RAIN 4Mandan, ND
Jun 15, 11:15 PM CDTHEAVY RAIN 2.56Bismarck, NDKXMB STUDIO
Jun 15, 11:15 PM CDTHEAVY RAIN 7.25 E Bismarck, NDREPORT RELAYED BY THE MEDIA.
Jun 16, 12:15 AM CDTHEAVY RAIN 5.55Bismarck, NDRELAYED BY THE MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1246 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KBIS 160146
FFWBIS
NDC015-059-160730-
/O.NEW.KBIS.FF.W.0006.090616T0146Z-090616T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  
* UNTIL 230 AM CDT

* AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS          
  BISMARCK AND MANDAN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BISMARCK...LINCOLN AND MANDAN.

RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES OF RAIN HAVE BEEN RECEIVED IN 
THE PAST HOUR IN THE BISMARCK MANDAN METROPOLITAN AREA. BECAUSE OF 
THE RAPID RATE OF RAIN...STORM DRAINAGE SYSTEMS ARE NOT ABLE TO 
HANDLE THE LARGE RUNOFF...AND STREET FLOODING IS OCCURRING. 
ADDITIONAL HEAVY RAIN IS POSSIBLE OVER THE NEXT HOUR. IF YOU COME TO 
AN AREA COVERED BY WATER...TURN AROUND AND FIND ANOTHER ROUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098

$$

HAMILTON
4 follow-up statements
761 
WGUS73 KBIS 160231
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CDT MON JUN 15 2009

NDC015-059-160730-
/O.CON.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLEIGH ND-MORTON ND-
931 PM CDT MON JUN 15 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR EAST CENTRAL MORTON
AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 230 AM CDT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING IN THE BISMARCK 
MANDAN METROPOLITAN AREA. RAINFALL REPORTS OF 1.5 TO 2.5 INCHES OF 
RAIN HAVE BEEN RECEIVED...AND ADDITIONAL RAIN HAS FALLEN SINCE. NO 
TRAVEL IS ADVISED IN THE BISMARCK AND MANDAN AREAS UNTIL THE HEAVY 
RAIN ENDS AND THE HIGH WATER RECEDES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BISMARCK...LINCOLN AND MANDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098

$$

HAMILTON
158 
WGUS73 KBIS 160322
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT MON JUN 15 2009

NDC015-059-160730-
/O.CON.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLEIGH ND-MORTON ND-
1022 PM CDT MON JUN 15 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR EAST CENTRAL MORTON
AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 230 AM CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ANOTHER ROUND OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO 
THE BISMARCK MANDAN AREA. THIS AREAS EXTENDS FROM SOUTH 
BISMARCK...SOUTH TO NEAR ST. ANTHONY. CURRENT RADAR MOTION ESTIMATES 
PUTS THE HEAVIEST RAIN OVER BISMARCK AND POSSIBLY FAR EASTERN 
PARTS OF MANDAN. ANOTHER INCH OF RAIN IS POSSIBLE WITH THESE STORMS 
THROUGH 1130 PM CDT.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BISMARCK...LINCOLN AND MANDAN.

PUBLIC REPORTS OF 3 TO 4 INCHES OF RAIN HAVE BEEN RECEIVED IN THE 
BISMARCK MANDAN AREA THIS EVENING. AT THIS TIME NO TRAVEL IS ADVISED 
IN BISMARCK AND MANDAN UNTIL THE RAIN STOPS AND THE EXCESSIVE RUNOFF 
RECEDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO 
RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT 
QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER 
GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS 
RISING.

&&

LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098

$$

HAMILTON
866 
WGUS73 KBIS 160505
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1205 AM CDT TUE JUN 16 2009

NDC015-059-160730-
/O.CON.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLEIGH ND-MORTON ND-
1205 AM CDT TUE JUN 16 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR EAST CENTRAL MORTON
AND SOUTHWESTERN BURLEIGH COUNTIES UNTIL 230 AM CDT...

AT 1159 PM CDT...4 TO 7 INCHES OF RAIN HAS FALLEN ACROSS THE 
BISMARCK...MANDAN AND LINCOLN AREAS. THIS HAS CAUSED WIDESPREAD 
STREET AND OVERLAND FLOODING...IN ADDITION TO RISING WATERS ON AREA 
CREEKS AND STREAMS. ALTHOUGH RAINFALL INTENSITY HAS 
DECREASED...LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE EARLY 
MORNING HOURS ON TUESDAY...WITH ONE HALF TO ONE INCH OF ADDITIONAL 
RAINFALL POSSIBLE THROUGH 230 AM CDT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BISMARCK...
LINCOLN AND MANDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098

$$

PJA
512 
WGUS73 KBIS 160615
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
115 AM CDT TUE JUN 16 2009

NDC015-059-160629-
/O.CAN.KBIS.FF.W.0006.000000T0000Z-090616T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLEIGH ND-MORTON ND-
115 AM CDT TUE JUN 16 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL MORTON
AND SOUTHWESTERN BURLEIGH COUNTIES HAS BEEN REPLACED BY AN AREAL 
FLOOD WARNING...

AS A RESULT OF 4 TO 7 INCHES OF RAIN THIS EVENING IN EASTERN MORTON 
AND SOUTHWESTERN BURLEIGH COUNTIES...OVERLAND AND STREET FLOODING IS 
ONGOING AND IS EXPECTED TO CONTINUE FOR THE NEXT 24 HOURS.

PLEASE REPORT ANY FLOOD DAMAGE TO LOCAL LAW ENFORCEMENT FOR RELAY TO 
THE NATIONAL WEATHER SERVICE.

LAT...LON 4685 10068 4675 10066 4676 10089 4688 10098

$$

SCHECK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:15 PM CDT, 6 hours 31 minutes earlier.

Area forecast discussion, Jun 15, 2:15 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
215 PM CDT MON JUN 15 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
CURRENTLY...RIDGE HAS MOVED WELL TO THE EAST OF THE DAKOTAS WHILE A
SHORTWAVE ENTERS THE AREA FROM THE LARGE SCALE TROF ALONG THE WEST
COAST. A LEESIDE SURFACE TROF HAS DEVELOPED FROM THE SOUTHWEST FLOW
OVER THE ROCKIES. THUNDERSTORMS AND SHOWERS HAVE PRODUCED RATHER
COPIUS AMOUNTS OF RAINFALL IN MY SOUTH CENTRAL COUNTIES THIS
MORNING...WITH MORE EXPECTED TONIGHT. MAIN FORECAST CONCERN IS
RAINFALL AMOUNTS AND POSSIBLE SEVERE WEATHER.

WITH SHORTWAVE ENERGY ALOFT...AND PRECIPITABLE WATERS OF WELL OVER
AN INCH ACROSS MY CWA...I EXPECT WIDESPREAD THUNDERSTORMS THROUGH
THE EARLY EVENING HOURS. EXPECT THINGS TO QUIET DOWN SOMEWHAT
OVERNIGHT. MODELS ARE IN BETTER AGREEMENT TODAY IN PRODUCING A
CLOSED LOW OVER EASTERN MONTANA TONIGHT THAT MOVES INTO WESTERN ND
TUESDAY MORNING...THEN MOVING IT EASTWARD ACROSS THE STATE TUESDAY.
AS THE LOW TRAVERSES THE STATE...ANOTHER ROUND OF THUNDERSTORMS
LOOKS APPARENT FOR TUESDAY. SHOULD SEE ANOTHER BREAK IN THE ACTION
FOR LATE TUESDAY NIGHT AND WEDNESDAY MORNING BEFORE THE NEXT IMPULSE
WORKS ITS WAY OVER ND WEDNESDAY NIGHT. ANOTHER MORE VIGOROUS
SHORTWAVE IS THEN POISED TO IMPACT ND LATE THURSDAY.

THERE HAVE BEEN SOME AREAS OF MODEL DERIVED CAPE OF OVER 2000
J/KG...AND WITH SUFFICIENT SUPPORT...THERE COULD BE SOME LOCALLY
STRONG STORMS WITH THE MAIN THREAT BEING LARGE HAIL FOR BOTH THIS
EVENING AND TOMORROW HEAVY RAINFALL IS ALSO A CONCERN THROUGH THE TERM AS
WAVE AFTER WAVE BRINGS MORE RAIN AND THUNDERSTORMS TO THE FORECAST
AREA. FLASH FLOOD GUIDANCE IS ROUND 2 TO 3 INCHES IN MOST
AREAS...AND ALTHOUGH UNLIKELY...THERE IS A CHANCE THAT SOME BASINS
COULD SEE MULTIPLE STORMS AND MEET THIS CRITERIA. WILL KEEP A SHARP
EYE ON RAINFALL AMOUNTS THROUGH THE TERM.

.LONG TERM...FRIDAY THROUGH MONDAY...
AN UPPER LEVEL TROUGH WILL BE DEPARTING THE AREA FRIDAY WITH A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON. THEN A
TRANSITORY UPPER LEVEL RIDGE WILL ARRIVE FRIDAY NIGHT RESULTING IN A
WARM/DRY SATURDAY WITH HIGHS IN THE LOWER 80S. THIS RIDGE WILL ONLY
PROVIDE FOR A TEMPORARY REPRIEVE FROM THE ONGOING THREAT OF SHOWERS
AND THUNDERSTORMS. THE NEXT SHORTWAVE TROUGH WILL MOVE THROUGH
SUNDAY INTO MONDAY WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS. TEMPERATURES WILL BE AROUND AVERAGE FOR BOTH THE
HIGHS/LOWS THROUGH THE LONG TERM.

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
TONIGHT THROUGH TUESDAY WITH HEAVY RAIN POSSIBLE ALONG WITH MVFR
CEILINGS AND VISIBILITIES. THERE MAY ALSO BE PERIODS OF IFR
CONDITIONS IN THE HEAVIER SHOWERS AND THUNDERSTORMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE

&&

HW/BPN/KS
Hazardous weather outlook, Jun 15, 5:33 AM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
533 AM CDT MON JUN 15 2009

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
533 AM CDT MON JUN 15 2009 /433 AM MDT MON JUN 15 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY WITH A GOOD CHANCE OF CONTINUING
STORMS TONIGHT. SOME LOCALES MAY RECEIVE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY WITH A CHANCE OF
THUNDERSTORMS WEDNESDAY AND THURSDAY...AND AGAIN ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

In the hours before

Local storm report, Jun 15, 6:24 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             MOTT                    46.37N 102.33W
06/15/2009  E1.00 INCH       HETTINGER          ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jun 15, 7:02 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HEAVY RAIN       LINCOLN                 46.76N 100.70W
06/15/2009  M0.42 INCH       BURLEIGH           ND   NWS EMPLOYEE

            0.42 INCHES OF RAIN IN 5 MINUTES.

&&

NHEINERT
Local storm report, Jun 15, 7:04 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             STERLING                46.81N 100.29W
06/15/2009  E1.00 INCH       BURLEIGH           ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jun 15, 7:47 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             3 SW AMIDON             46.45N 103.37W
06/15/2009  E1.00 INCH       SLOPE              ND   TRAINED SPOTTER

&&

SWICHE
Local storm report, Jun 15, 8:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       STERLING                46.81N 100.29W
06/15/2009  U0.00 INCH       BURLEIGH           ND   PUBLIC

            BOTH APPROACHES ON INTERSTATE 94 UNDERWATER. WATER LEVELS
            TO THE CAR BUMPERS.

&&

SWICHE
Local storm report, Jun 15, 8:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             3 SSW MANDAN            46.79N 100.91W
06/15/2009  E1.75 INCH       MORTON             ND   PUBLIC

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:39 PM CDTFlash Flood WarningBISBurleigh, Kidder6 hr
Jun 15, 8:05 PM CDTSevere Thunderstorm WarningBISMorton55 min
Jun 15, 8:19 PM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jun 15, 8:51 PM CDTAreal Flood AdvisoryBISMorton3 hr
Jun 15, 9:02 PM CDTSevere Thunderstorm WarningBISBurleigh58 min
Jun 15, 10:01 PM CDTAreal Flood AdvisoryBISMorton3 hr
Jun 15, 11:09 PM CDTRiver Flood WarningBISBurleigh61 hr
Jun 16, 12:56 AM CDTAreal Flood WarningBISBurleigh, Kidder, Morton36 hr
Jun 16, 10:50 AM CDTFlood WatchBISDickey, LaMoure, Logan, McIntosh, Stutsman9 hr
Jun 16, 1:17 PM CDTTornado WarningBISSioux28 min
Jun 16, 2:59 PM CDTTornado WarningBISStark31 min
Jun 16, 3:02 PM CDTTornado WarningBISDunn28 min
Jun 16, 4:43 PM CDTAreal Flood AdvisoryBISDunn, Grant, Mercer, Morton, Oliver, Stark6 hr

Nearby

Flash Flood Warnings in North Dakota, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.